# SDR DALA2023012400580

- Difficulty date: January 21, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 33,461 hours, 4,234 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L SLIDE ARMING PIN WILL NOT GO IN HOLE.   INSTALLED 4L DOOR SLIDE ARMING PIN INTO HOLE AS NECESSARY.
